具有齐次势的空间限制三体问题的非平面周期解
Periodic Solutions of the Restricted 3-Body Problem with Homogeneous Potentials

作者: 齐英瑛 * , 陈雪梅 :四川大学数学学院; 李 伟 :西南财经大学经济数学学院;

关键词: 限制三体问题非平面周期解雅克比必要条件Restricted 3-Body Problems Non-Planar Periodic Solutions Jacobi’s Necessary Conditions

摘要:
在本文中,我们用变分法研究一类具有齐次势的空间限制三体问题。我们先用变分极小化方法得到一个变分极小值点,然后应用雅克比必要条件证明该变分极小值点对应该空间限制三体问题的非平面周期解。

Abstract:
We use variational minimizing methods to study spatial restricted 3-body problems with a very small mass moving on the vertical axis of the moving plane for two masses. We assume the denominator ex- ponent in the potential energy depending on distances. We use Jacobis necessary condition to prove the periodic solution is nonconstant for any period.

文章引用: 齐英瑛 , 陈雪梅 , 李 伟 (2013) 具有齐次势的空间限制三体问题的非平面周期解。 理论数学, 3, 133-138. doi: 10.12677/PM.2013.32021

参考文献

[1] U. Bessi, V. Coti Zelati. Symmetries and non-collision closed orbits for planar N-body type problems. Nonlinear Analysis TMA, 1991, 16: 587-598.

[2] S. Mathlouthis. Periodic orbits of the restricted three-body problem. Transactions of the American Mathematical Society, 1998, 350(6): 2265-2276.

[3] R. Moeckel, C. Simo. Bifurcation of spatial central configurations from planar ones. SIAM Journal on Mathematical Analysis, 1995, 4: 978- 998.

[4] R. Palais. The principle of symmetric criticality. Communications in Mathematical Physics, 1979, 69(1): 19-30.

[5] K. Sitnikov. Existence of oscillating motions for the three-body problem. Doklady Akademii Nauk SSSR, 1960, 133: 303-306.

[6] M. Struwe. Variational methods. 3rd Edition, Berlin: Springer, 2000.

[7] A. Wintnerr. The analytical foundations of celestial mechanics. Princeton: Princeton University Press, 1941.

[8] F. Y. Li, S. Q. Zhang and X. X. Zhao. Nonplanar periodic solutions for spatial restricted N + 1-body problem. 2012, in press.

[9] J. Mawhin, M. Willem. Critical point theory and applications. Berlin: Springer, 1989.

[10] D. G. Costa. An invitation to variational methods in differential equations. Boston: Birkhauser, 2007.

[11] I. S. Formin Gelfand. Calculus of variations, Nauka, Moscow (Russian). English Edition, Englewood Cliffs: Prentice-Hall, 1965.

分享
Top